# SDR 20010222AP002

- Difficulty date: February 9, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N29AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0753
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: C6220100102
- Condition: Misinstalled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING POSITION/STROBE LIGHT INSTALLED INCORRECTLY(BACKWARDS).  GREEN LIGHT FACING AFT AND STROBE FACING FOWARD.  LIGHT ASSY CAN BE INSTALLED INCORRECTLY AT FACTORY OR BY MECHANIC IN THE FIELD.
